# SDR DXTA2025042403190

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 1,795 hours, 1,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 76072000
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: AFTER SHUTDOWN WITH EMER LIGHT SWITCH OFF AND BATTERIES OFF, EMER LIGHTS IN THE CABIN AND EXTERIOR EMER LIGHTS REMAINED ON. SWITCH BY CO-PILOTS SEAT WAS RESET BUT LIGHTS REMAINED ON. CORRECTIVE ACTION: (AOG) FOUND INERTIA SWITCH TO BE DEFECTIVE. REMOVED INERTIA SWITCH P/N 7607-2-000, NSN. IN REFERENCE TO LATITUDE 680A AMM 33-50-11. OPS CHECK GOOD IAW LATITUDE 680A AMM 33-50-00. NO DEFECTS NOTED AT THIS TIME.
